# SDR QXEA200400149

- Difficulty date: February 12, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 4,009 hours, 2,952 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO COMPARTMENT CENTER CHIMNEY AND FORWARD CENTER CHIMNEY METAL MESH IS TORN.  REMOVED AND REPLACED CHIMNEY.
